# SDR SWIA202158352

- Difficulty date: April 1, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE AREAS OF CORROSION ON SEAT TRACK 9L FROM FS 559 TO559+80      (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED RBL9 SEAT TRACK FROM FS559.00 TO FS559.00+80 REF CRJ200 AMM 53-01-11-000-802 AND AMM 53-01-11-400-802. SEE CONTINUE CARD FOR WORK PERFORMED.
